# SDR ASOA200901025

- Difficulty date: August 27, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 19,602 hours, 16,317 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT LBL 27.00 BETWEEN FS 574.00 FLOORBEAM UPPER CAP OTBD SIDE AROUND FASTENER HOLES HAS CORROSION APPROX 0.016" DEEP BEFORE CORROSION REMOVAL.
